# SDR QXEA2013091301387

- Difficulty date: September 13, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 9,747 hours, 10,405 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hinge
- Part number: 2A10731U
- Condition: Weak
- Location: Stowage Box
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THE STOWAGE COMPARTMENT DOOR UNDER THE JUMPSEAT WILL NOT "SPRING" CLOSED.  REPLACED BOTH SPRING HINGE ASSEMBLIES AS REQUIRED, CHECKS NORMAL.  REF CMM 25-21-47, RETURNED TO SERVICE.
